| Model Number |
6068076 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Codes |
Pain (1994); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/22/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Information was received from multiple sources (manufacturer representative, healthcare provider, clinical study) regarding a patient having spinal therapy.It was reported that subject completed study x-rays on (b)(6) 2025 <(>&<)> (b)(6) 2025.Pi noted postoperative findings.There is further dorsal displacement of the intervertebral cage at l3-l4, 11 mm vs 6.4 mm vs prior 5.6 mm.He is ordering a lumbar ct to evaluate fusion.Onset date: 2025-10-22 event: displacement of an intervertebral cage implant at the lumbar spine levels l3¿l4.Severity: moderate hospitalization: the adverse event resulted in hospitalization.Other actions taken: lumbar ct scan will be ordered.Treatment: no additional treatment was provided due to the event at this time.Outcome status: patient is recovering or resolving.Diagnostics: no diagnostic tests have been performed yet, but a ct scan is planned.Site seriousness assessment: no congenital anomaly, death, disability, life-threatening event, or medical intervention reported.Site related assessment: use of tlif grafting material unlikely related to the event.Procedure (postoperative) unlikely related to the event.Comments: the adverse event involves the lumbosacral spinal level (l3¿l4).Update received on (b)(6) 2025: description: progressive dorsal displacement of inter long description: progressive dorsal displacement of intervertebral cage (l3¿l4) sponsor assessment (oc muo): result: yes comments: sponsor assessment: possible related to tlif procedure and to the post fix device and not related to the tlif graft material and to the interbody device.Additional information was received that the subject was not hospitalized and no additional surgery has been reported.
Additional Manufacturer Narrative
H6: neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
B5 - additional information received.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information stated that site related assessment: tlif grafting material - not related.
Event or Problem Description
Additional information was received that diagnostic summary: tests performed: yes x-ray ((b)(6) 2025): worsening retropulsion of a disc spacer at l3-4 x-ray ((b)(6) 2025): posterior migration of the intervertebral disc spacer at l3-4 by approximately 1.1 cm ct ((b)(6) 2025): posterior displacement of an interbody device at l3-4 by approximately 9 mm site relatedness assessment: capstone peek spinal system implant: not related to the adverse event posterior supplemental fixation system: not related to the adverse event both devices (capstone peek spinal system and posterior supplemental fixation system) were assessed by the site as not related to the adverse event (posterior displacement of the interbody device at l3-4).Ct performed on (b)(6) 2025.Patient does not appear to be symptomatic from the implant.Subject wishes to hold off on surgical intervention just yet.Re-assess in 2 months with new x-rays, order placed.There was no malfunction with infuse.
Additional Manufacturer Narrative
Event or Problem Description
Onset date: (b)(6) 2025.
Additional Manufacturer Narrative
B1, b2 - updated b5 - additional information was received d.6b - explant date received h6 & additional codes updated medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
B5 - additional information was received medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Event or Problem Description
Additional information received that a surgical procedure performed on (b)(6)2026, described as an eras robotic l3¿l4 interbody removal.The procedure is listed as an elective removal due to pain associated with device dislocation and graft extrusion and involved the l3¿l4 spinal level.The procedure involved explantation related to the study procedure, with the cause of explantation documented as graft extrusion, supported by pre- and post-operative x-ray and ct imaging.No biopsies were taken.The graft and cage were explanted.Site related assessment: additional surgery is causally related to capstone peek spinal system implant, posterior supplemental fixation system, tlif grafting material and the procedure.Sponsor assessment (oc muo): result: yes comments: sponsor: possible related to tlif procedure and to the post fix device, causal related to the tlif graft material and to the interbody device.Graft and interbody device explantation on (b)(6) 2026.
Additional Manufacturer Narrative
B5: additional information received.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information received that sponsor assessment (oc muo): sponsor and cec: causal related to tlif surgery and ibfd, not related to tlif graft material and possible to posterior fixation.Graft and ibfd explanation on (b)(6) 2026.Site related assessment: the assessment concluded that the adverse event was not related to tlif grafting material.It is possibly related to tlif procedure.
Event or Problem Description
Interventions: action subtype: did the ae result in any treatment; action result: yes action subtype: surgical treatment; action result: yes pain due to interbody graft dislocation and extrusion.Nerve compression by interbody graft which dislodged due to pseudoarthrosis.